# SDR ABXA9500760

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9915558233
- Condition: Cracked
- Location: Bs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 92-22-08, FOUND A CRACK IN THE ATTACH ANGLE ON APB STIFFENER BETWEEN LONGERONS 12L TO 13L.  REPLACED ANGLE IAW DC-9 SRM 51-30-5 AND 51-30-2.
